MathSciNet Relay Station
MathSciNet bibliographic data
MR2059879 39B82 (39B52 46L99)
Bae, Jae-Hyeong; Park, Won-Gil On the generalized Hyers-Ulam-Rassias stability in Banach modules over a $C^*$-algebra. J. Math. Anal. Appl. 294 (2004), no. 1, 196–205.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement